# SDR 2001UALA02073

- Difficulty date: September 22, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 37,724 hours, 14,238 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP CAP CORRODED STA 680, RBL 9 TO LBL 9.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN NEW TOP CAP.
